# SDR CA151203011

- Difficulty date: November 29, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cndair CL604
- Engine: Ge CF343B
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CLIMBOUT, THE RT ENGINE FIRE WARNING TRIPPED OFF WITH RED, RT ENGINE FIRE, POSTED.  CREW SHUTDOWN THE RT ENGINE AND WARNING WENT OUT.  ACFT DECLARED EMERGENCY AND DIVERTED, LANDING WITHOUT INCIDENT.  CREW DID NOT NOTICE ANY EVIDENCE OF A FIRE FROM THE RT ENGINE DURING THEIR POST-FLIGHT.  MAINTENANCE IS BEING DISPATCHED TO TROUBLESHOOT.
